Research Repository

H∞ filtering design for uncertain nonlinear systems under sampled measurements

Nguang, SK and Shi, Peng (2001) H∞ filtering design for uncertain nonlinear systems under sampled measurements. International Journal of Systems Science, 32 (7). 889 - 898. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.

Abstract

Alternative title: H-infinity filtering design for uncertain nonlinear systems under sampled measurements

Item Type: Article
Uncontrolled Keywords: sampled-data systems; digital filter
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 01 Aug 2018 01:26
Last Modified: 16 Sep 2019 23:12
URI: http://vuir.vu.edu.au/id/eprint/36606
DOI: https://doi.org/10.1080/713866625
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar